Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 71, NWS Jackson, KY

June 10, 2005Perry County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 10, 2005, 6:41 PM EDT for Perry County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2005, 6:41 PM EDT (22:41 UTC)
Expired
Jun 10, 2005, 7:15 PM EDT
In force
34 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Perry County, KY

The radar

The Jackson,KY radar (KJKL), 32 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 102242
SVRJKL
KYC193-102315-
/O.NEW.KJKL.SV.W.0071.050610T2241Z-050610T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
641 PM EDT FRI JUN 10 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PERRY COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 715 PM EDT

* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  KRYPTON...OR ABOUT 7 MILES NORTHWEST OF HAZARD...AND MOVING NORTH
  AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAMONT AND DICE BY 655 PM EDT
  CHAVIES AND GAYS CREEK BY 700 PM EDT
  8 MILES WEST OF ROWDY BY 710 PM EDT

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3723 8333 3731 8336 3732 8340 3731 8343
      3731 8344 3737 8346 3734 8339 3744 8322
      3723 8318 3722 8330

$$
PIEPER
2 follow-up statements
000 
WWUS53 KJKL 102257
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
655 PM EDT FRI JUN 10 2005

KYC193-102315-
/O.CON.KJKL.SV.W.0071.000000T0000Z-050610T2315Z/
PERRY KY-
655 PM EDT FRI JUN 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM EDT FOR 
PERRY COUNTY...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND PENNY SIZED HAIL.  THIS STORM WAS LOCATED NEAR 
KRYPTON...OR ABOUT 8 MILES NORTHWEST OF HAZARD...MOVING NORTH AT 5 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...DICE BY 705 PM EDT

LAT...LON 3723 8333 3731 8336 3732 8340 3731 8343
      3731 8344 3737 8346 3734 8339 3744 8322
      3723 8318 3722 8330

$$
PIEPER
000 
WWUS53 KJKL 102313
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
713 PM EDT FRI JUN 10 2005

KYC193-102322-
/O.EXP.KJKL.SV.W.0071.000000T0000Z-050610T2315Z/
PERRY KY-
713 PM EDT FRI JUN 10 2005

...THE SEVERE THUNDERSTORM WARNING FOR PERRY COUNTY WILL BE ALLOWED 
TO EXPIRE AT 715 PM EDT...

THE STORM HAS DECREASED IN INTENSITY TO BELOW SEVERE LIMITS...BUT IS 
STILL CAPABLE OF PRODUCING PEA SIZED HAIL...FREQUENT LIGHTNING...AND 
GUSTY WINDS TO AROUND 40 MPH.

LAT...LON 3723 8333 3731 8336 3732 8340 3731 8343
      3731 8344 3737 8346 3734 8339 3744 8322
      3723 8318 3722 8330

$$
PIEPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 5:20 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 10, 5:20 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
520 PM EDT FRI JUN 10 2005

.DISCUSSION..

20Z SFC ANALYSIS SHOWS BERMUDA HIGH PRESSURE STRENGTHENING ITS HOLD
ON THE EASTERN SEABOARD WITH BROAD LOW PRESSURE DRAPED AROUND ITS
FRINGES. THIS HIGH APPEARS TO HAVE BEEN STRONG ENOUGH TO KEEP
CONVECTION OVER EAST KENTUCKY TO A MINIMUM...SHOVING YESTERDAY/S
CORE OF ACTIVITY WESTWARD. HOWEVER...THERE ARE A FEW STRONGER STORMS
LOCATED IN EASTERN TENNESSEE THAT WILL LIKELY ROTATE INTO THE AREA
EARLY THIS EVENING. ON SATELLITE...THE CU HAS BEEN SCATTERED AT BEST
THROUGH THE CWA...THOUGH SOME HIGH CLOUDS LOOSELY ASSOCIATED WITH
T.S. ARLENE ARE CREEPING TOWARD THE BORDER. WITHOUT MUCH CLOUDS OR
PRECIPITATION AROUND TODAY TEMPERATURES IN MOST LOCATIONS ACHIEVED
THEIR FULL POTENTIAL REACHING THE UPPER 80S.

THE MODELS ARE IN ONLY FAIR AGREEMENT ALOFT THROUGH 48 HOURS ACROSS
THE EAST AS THEY ALL HOLD ONTO THE SOUTHEAST RIDGE WHILE SWINGING
THEIR POOR REPRESENTATION OF ARLENE NORTH INTO THE MISSISSIPPI
VALLEY AND EVENTUALLY INTO THE WESTERN OHIO VALLEY BY SUNDAY NIGHT.
LIKED THE GFS DEPICTION THROUGH 24 HOURS THE BEST AS IT BRINGS
ARLENE ALONG CLOSE TO THE NHC TRACK. GIVEN ITS APPARENT BETTER
HANDLE ON ARLENE HAVE LEANED HEAVILY TOWARD THE GFS SOLUTION AND ITS
VORTICITY PATTERN THROUGH 24 HOURS. FOLLOWING THAT...THOUGH AM LEFT
ADRIFT...AS THE GFS SEEMS TO MOVE THE CORE OF ARLENE NORTH TOO FAST
WHILE THE ETA TAKES A TRACK WELL TO THE WEST. EXPECT THE TROPICAL
STORM TO WEAKEN AND SPREAD OUT FOLLOWING LANDFALL WITH ITS MOISTURE
SLUNG EAST OF NORTH AROUND THE BERMUDA HIGH. HAVE TRIED TO FORECAST
ACCORDINGLY. MEANWHILE...WELL TO THE NORTHWEST...A TROUGH MOVING
THROUGH THE GREAT BASIN ALSO CAUSES MUCH DISAGREEMENT AMONG THE
SHORT RANGE MODELS. THE GFS MAINTAINS A CLOSED LOW FROM THE PACIFIC
NORTHWEST WELL INTO THE NORTHERN PLAINS WHILE THE ETA IS MORE
PROGRESSIVE AND OPEN FROM JUST ABOUT THE START AND HINTS AT SLOWING
AND CLOSING ONLY LATE IN ITS FORECAST. HERE ALSO HAVE LEANED TOWARD
THE GFS GIVEN THE SUPPORT OF OTHER MEDIUM RANGE MODELS. WHATEVER THE
RESULT...THIS FEATURE WILL HAVE A LARGE EFFECT ON THE WEATHER OVER
KENTUCKY THROUGH THE LATTER PART OF THE NEXT WORK WEEK.

SENSIBLE WEATHER WILL FEATURE EVENING CONVECTION EVENTUALLY
DISSIPATING AFTER SUNSET. WITH ANOTHER SMALL RIDGE TO VALLEY TEMP
SPLIT SETTING UP ALONG WITH PATCHY VALLEY FOG FORMING TOWARDS DAWN.
FOR SATURDAY...AS ARLENE STRENGTHENS AND NEARS THE FLORIDA/ALABAMA
BORDER...EXPECT SUBSIDENCE OUT AHEAD OF IT TO KEEP CONVECTION TO A
MINIMUM IN OUR AREA. ACCORDINGLY...DESPITE HIGH CLOUDS OVERSPREADING
THE REGION...TEMPERATURES SHOULD END UP SIMILAR TO THOSE OF TODAY.
LATER SATURDAY NIGHT THE BAND OF TROPICAL MOISTURE LADEN SHOWERS AND
THUNDERSTORMS WILL SPREAD NORTH THROUGH THE TENNESSEE VALLEY...
SIMILAR TOO BUT LIKELY NOT AS FAST AS THE GFS SOLUTION. AS A RESULT
...EXPECT A QUIET START TO THE NIGHT WITH SHOWERS A GOOD BET BY
SUNDAY MORNING. OF COURSE...A SIGNIFICANT DEVIATION FROM THE CURRENT
TRACK BY ARLENE WOULD HAVE A BIG IMPACT ON THE WEATHER FOR KENTUCKY
SUNDAY INTO MONDAY. GIVEN THE POTENTIAL FOR A SIGNIFICANT AMOUNT OF
RAIN BY MONDAY MORNING HAVE ISSUED AN ESF ADDRESSING THE BEST
ESTIMATE FOR THE TIMING AND EFFECTS OF ARLENE/S REMNANTS ON EAST
KENTUCKY. IN GENERAL...TWO TO FOUR INCHES OF RAIN JUST EAST OF THE
PATH OF ARLENE SEEMS REASONABLE. IN THE WAKE OF ARLENE...EXPECT A
RETURN OF DIURNALLY DRIVEN CONVECTION THROUGH MIDWEEK. FOR THE
LATTER PART OF THE WEEK AN UNSEASONABLY COOL AND BROAD AREA OF LOW
PRESSURE WILL ROLL THROUGH THE UPPER MIDWEST AND SETTLE IN THE
EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS. EXPECT MORE CLOUDY AND
DAMP CONDITIONS TO ACCOMPANY THIS...BUT IT SHOULD ALSO PROVIDE SOME
RELIEF FROM THE HOT AND HUMID WEATHER OF THE PAST WEEK.

MOS TEMPERATURES ARE SHOWING A WIDE SPREAD OF SOLUTIONS BETWEEN THE
MAV AND THE OTHER GUIDANCE...ESPECIALLY FOR HIGHS SATURDAY AND
SUNDAY. FOR TONIGHT HAVE GONE MAINLY WITH PERSISTENCE WITH SIMILAR
CONDITIONS TO LAST NIGHT EXPECTED. LEANED TOWARD AND ABOVE THE
WARMER MET AND FWC FOR HIGHS SATURDAY...ANTICIPATING SOME SUBSIDENCE
AHEAD OF ANY TROPICAL BANDS FROM ARLENE. THEN SATURDAY NIGHT...
EXPECTING A WETTER...TROPICAL FORECAST TO KEEP TEMPERATURES FROM
FALLING TOO FAR INTO THE 60S EVEN IN THE VALLEYS. HIGHS ON SUNDAY
LOOKED BEST FROM THE MAV SINCE THE POPS FROM THE REMNANTS OF ARLENE
WILL BE IMPORTANT AND THE GFS HANDLING OF THE SYSTEM IS PREFERRED.
LIKEWISE...DID NOT DEVIATE FAR FROM MAV LOWS FOR SUNDAY NIGHT. IN
GENERAL...MINIMIZED POPS THROUGH SATURDAY NIGHT...GOING BELOW MOS
CONSENSUS. DID LEAN STRONGLY TOWARD POPS FROM THE MAV FOR THE LATTER
PART OF THE WEEKEND IN ACCORDANCE WITH PREFERRING THE GFS SOLUTION.

SINCE THE GFS WAS MY MODEL OF CHOICE I COULD NOT USE MY STANDARD
POPULATION PROCEDURE FROM THE ETA12. I LOADED IN GFS WINDS FOR THE
FIRST 84 HOURS AND OF COURSE HAD TO ADJUST THE SPEEDS DOWN AND ADD
MORE OF A DIURNAL TREND. DID ALSO POPULATE DEWPOINTS FROM THE GFS
AND THESE CAME IN TOO HIGH AS WELL...SO I USED THE TEMPORAL EDITOR
TO ADJUST THEM FOR A MORE TYPICAL DIURNAL CURVE THROUGH SATURDAY
NIGHT...THEN MADE THEM HIGHER WITH THE EXPECTED RAIN FOR THE END OF
THE WEEKEND. WHILE THE REST OF THE GRIDS LOOKED GREAT...DID HAVE TO
ADJUST THE TIMING OF THE POPS AND SKY GRIDS TO SPEED UP THE ARRIVAL
OF ARLENE/S REMNANTS. MUCH OF THE FORECAST THROUGH MONDAY WAS DRIVEN
BY...AND DEPENDS...ON THE EXPECTED TRACK OF THIS TROPICAL SYSTEM.

&&

.PREV DISCUSSION...

1133 AM EDT FRI JUN 10 2005

ANOTHER REPEAT PERFORMANCE FROM YESTERDAY...WITH SCATTERED AFTERNOON
CONVECTION EXPECTED. DEFINITELY A LOT LESS COVERAGE TODAY COMPARED
TO YESTERDAY AT THIS TIME...HOWEVER PLENTY OF HEATING WILL ONLY HELP
TO ACHIEVE CONVECTIVE TEMPS FASTER IN THE AFTERNOON. CURRENT ZONES
HAVE THINGS WELL COVERED AND WILL ONLY REMOVE AFTERNOON WORDING.

443 AM EDT FRI JUN 10 2005

NOT MUCH CHANGE TO THE FORECAST...DIURNAL WEATHER PATTERN OF THE
PREVIOUS TWO OR THREE DAYS CONTINUES ACROSS THE REGION OVER THE NEXT
36 TO 48 HOURS. WEATHER WILL EVENTUALLY COME UNDER THE INFLUENCE OF
TS ARLENE. BECAUSE OF MODEL UNCERTAINTY...AS IS TYPICALLY THE CASE
WITH TROPICAL SYSTEMS...THERE IS SOME QUESTION AS TO EXACTLY WHEN
ARLENE GETS CLOSE ENOUGH TO AFFECT OUR WEATHER. IN GENERAL THE
MODELS NOW APPEAR TO SLOW TS ARLENE CONSIDERABLY ONCE IT BEGINS ITS
APPROACH TO THE GULF COAST ON SATURDAY. HOWEVER...BY THEN ARLENE/S
RAIN BANDS REACH WELL INTO THE TN VALLEY...WHICH SHOULD BRING A GOOD
CHANCE OF PRECIPITATION TO THE AREA SUNDAY. IN THE END POPS LOOKED
GOOD AND PRETTY MUCH LEFT THEM AS THEY WERE...ONLY A MINOR TWEAK
HERE AND THERE TO ENSURE GRIDS MATCH UP WITH THE ZONE PRODUCTS
BETTER...MAINLY FOR THE NORTHWESTERN PORTIONS OF THE CWA TODAY.

FOR TEMPS TOOK A GOOD LOOK AT THE LAST SEVERAL DAYS...ESPECIALLY AT
OUR CCF AND COOP SITES. FOUND THAT THE MOST SHELTERED AREAS...
TYPICALLY THE COLDEST SPOTS IN OUR CWA...WERE CONSISTENTLY MAKING IT
INTO THE LOWER 60S FOR MORNING LOWS. ELSEWHERE...TEMPS GENERALLY
STAYED UP INTO THE MID TO UPPER 60S FOR LOWS...EVEN IN MANY OF THE
VALLEY AREAS THAT TYPICALLY SPLIT AND DROP TO LEVELS JUST ABOVE THE
SHELTERED LOCATIONS. ALSO FOUND THAT MORNING LOWS AND AFTERNOON
HIGHS HAVE BEEN ALMOST IDENTICAL FROM DAY TO DAY WITH A SLIGHT
INCREASE IN MORNING LOWS. SINCE THERE SHOULD BE NO MAJOR CHANGES TO
THE AIRMASS CURRENTLY ENTRENCHED OVER OUR AREA...EXPECT THE
PERSISTENT HIGH AND LOWS TO CONTINUE THROUGH AT LEAST THE NEXT 36
HOURS. CONSEQUENTLY...TRENDED TEMPS UP FOR THAT TIME PERIOD TO MATCH
UP BETTER WITH THE HIGHS AND LOWS OF THE LAST DAY OR TWO.

PREFERRED WARMER TEMPS FOR SATURDAY AS WELL...BUT DID NOT BRING
TEMPS UP TOO MUCH AS THERE IS THE POSSIBILITY THAT ARLENE COULD HAVE
SOME INFLUENCE ON THE HIGHS BY THEN. LIKED COOLER MAV MOS HIGHS FOR
SUNDAY AS THERE IS A GOOD SHOT AT SOME WIDESPREAD RAINFALL...AND
EXPECT THE CLOUD COVER TO BE FAIRLY SOLID. SO NUDGED HIGH TEMPS
TOWARDS THE MUCH COOLER MAV.

1052 PM EDT THU JUN 9 2005

BERMUDA HIGH CONTINUES TO DOMINATE THE WX THIS EVENING. DIURNAL
CONVECTION HAS GENERALLY WANED...THOUGH A FEW SHOWERS LINGER OVER
THE WESTERN COUNTIES. LINGERED SLIGHT CHANCE POPS OVER THE WESTERN
COUNTIES. ALSO...ADDED PATCHY FOG AS LIGHT WINDS AND GENERALLY
CLEARING SKIES SHOULD LEAD TO FOG DEVELOPMENT IN VALLEYS. TEMPS AND
THE REMAINDER OF THE FORECAST LOOKED ON TRACK. UPDATED ZFP AND GRIDS
ARE ALREADY OUT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&

GREIF
Hazardous weather outlook, Jun 10, 5:59 AM EDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
559 AM EDT FRI JUN 10 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111100-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
559 AM EDT FRI JUN 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. SLOW
MOVING THUNDERSTORMS MAY CAUSE FLASH FLOODING...ESPECIALLY IN
LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAIN DURING THE PAST FEW
DAYS..

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN KENTUCKY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS EACH DAY. ISOLATED FLASH
FLOODING WILL CONTINUE TO BE A THREAT...DUE TO THE EXPECTED SLOW
MOVEMENT OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND REPORTS OF
FLOODING TO THE NATIONAL WEATHER SERVICE.

RAY

In the hours before

Local storm report, Jun 10, 6:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EDT FRI JUN 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     KEAVY                   37.00N 84.17W
06/10/2005                   LAUREL             KY   FIRE DEPT/RESCUE

            4 TREES REPORTED DOWN IN THE KEAVY AREA OF SOUTHERN
            LAUREL COUNTY. REPORT WAS RELAYED BY DISPATCH FROM AN
            OFFICER IN THE AREA. OFFICER ESTIMATED WIND GUSTS TO
            AROUND 40 MPH.

0557 PM     TSTM WND DMG     2 NW DORTHAE            37.02N 84.13W
06/10/2005                   LAUREL             KY   TRAINED SPOTTER

            ONE LARGE LIMB DOWN.

&&

CPIEPER

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.